# SDR HALA2018062700312

- Difficulty date: June 27, 2018
- Submitted: June 29, 2018
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 36,215 hours, 5,943 cycles
- System (JASC): 2210 · Autopilot System
- Part: Cdu
- Part number: 33228290001
- Part serial: 88773
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB - ETOPS SIGNIFICANT SYSTEM. AUTO FLT FCU FAULT INOP SYS PART FCU. REMOVED AND REPLACED MCDU NR 3 PER AMM 22-82-12. OPERATIONAL CHECK OK. AIRCRAFT TO REMAIN IN LAND "3" STATUS. UNIT, DISPLAY.
